# SDR DALA1131955531

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 324 RBL 43-61 UPPER SURFACE HAS CORROSION.  REMOVED CORROSION OUT OF LIMITS PER SRM 53-00-51.  REMOVED TEE CHORD SRM 51-40-02.  FABRICTED NEW TEE CHORD AND REP SPLICES ON STAM TRAVELER, FABRICATED REPAIR STRAPS PER ER/A 491292-14.  DRILLED TEE CHORD, REPAIR SPLICE IAW SRM 51-40-02, INST NEW TEE CHORD AND REPAIR SPLICES IAW SRM 51-40-02.  FABRICATED REP ANGLES ON ER/A 491292-14. S
